# SDR 08FDEA02375

- Difficulty date: June 22, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 53,160 hours, 8,652 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051501
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CENTER LANDING GEAR REMOVAL FOR REPLACEMENT, THE RIGHT TRUNNION   FITTING AFT ATTACHMENT BOLT HOLE FOUND CORRODED. REPAIR CARRIED OUT AS PER EA 1-5310-122488,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
